PolyU IR
 

PolyU Institutional Repository >
Electronic and Information Engineering >
EIE Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1443

Title: Design of a switching controller for nonlinear systems with unknown parameters based on a fuzzy logic approach
Authors: Lam, H. K.
Leung, Frank H. F.
Lee, Yim-shu
Subjects: Nonlinear systems
Switching controller
Switching plant model
Takagi-Sugeno-Kang (TSK) fuzzy plant model
Issue Date: Apr-2004
Publisher: IEEE
Citation: IEEE transactions on systems, man, and cybernetics. Part B, Cybernetics, Apr. 2004, v. 34, no. 2, p. 1068-1074.
Abstract: This paper deals with nonlinear plants subject to unknown parameters. A fuzzy model is first used to represent the plant. An equivalent switching plant model is then derived, which supports the design of a switching controller. It will be shown that the closed-loop system formed by the plant and the switching controller is a linear system. Hence, the system performance of the closed-loop system can be designed. An application example on controlling a two-inverted pendulum system on a cart will be given to illustrate the design procedure of the proposed switching controller.
Rights: © 2004 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Type: Journal/Magazine Article
URI: http://hdl.handle.net/10397/1443
ISSN: 1083-4419
Appears in Collections:EIE Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
Switching controller for nonlinear systems_04.pdf234.34 kBAdobe PDFView/Open



Facebook Facebook del.icio.us del.icio.us LinkedIn LinkedIn


All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
No item in the PolyU IR may be reproduced for commercial or resale purposes.

 

© Pao Yue-kong Library, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong
Powered by DSpace (Version 1.5.2)  © MIT and HP
Feedback | Privacy Policy Statement | Copyright & Restrictions - Feedback